| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

ISSN 1312-7594 (print)       ISSN 1314-7536 (online)


Didem Surgevil Uzay, Alev Firat
      On left derivations of ranked bigroupoids
      International Mathematical Forum, Vol. 12, 2017, no. 13, 619-628
      https://doi.org/10.12988/imf.2017.7437

Copyright © 2017 Didem Surgevil Uzay and Alev Firat. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines